# SDR UIEA201408082405

- Difficulty date: August 8, 2014
- Submitted: August 9, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,620 hours, 14,410 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO, DETECTOR FIRE & OVHT 3.  ITEM DEFERRED IAW DDG 26-11-02-01.
